Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




165 Publications

2017 | Journal Article | IST-REx-ID: 909   OA
A. Akopyan and V. Vysotsky, “On the lengths of curves passing through boundary points of a planar convex shape,” The American Mathematical Monthly, vol. 124, no. 7, pp. 588–596, 2017.
View | DOI | Download (ext.)
 
2017 | Thesis | IST-REx-ID: 6287
A. Nikitenko, Discrete Morse theory for random complexes . IST Austria, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 481   OA
T. Biedl, S. Huber, and P. Palfrader, “Planar matchings for weighted straight skeletons,” International Journal of Computational Geometry and Applications, vol. 26, no. 3–4, pp. 211–229, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 568   OA
P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2, pp. 313–342, 2017.
View | DOI | Download (ext.)
 
2017 | Preprint | IST-REx-ID: 6288   OA
H. Edelsbrunner and A. Nikitenko, “Poisson-Delaunay mosaics of order k,” arXiv:1709.09380. .
View | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed